# SDR UPS00433298

- Difficulty date: June 8, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SKIN CRACK THROUGH FASTENER HOLE BETWEEN STRINGER 44L AND STR 45L AT BS 400.  REPAIR CARRIED OUT IAW QUERY NOTE 6/2000 AND SRM 53-30-03.  STOP DRILLED CRACK AND EDDY CURRENT INSP HOLE  SKIN REPAIR CARRIED OUT.
